Journal of Fourier Analysis and Applications

, Volume 11, Issue 1, pp 107–124

A Class of Self-Affine Sets and Self-Affine Measures

Article

DOI: 10.1007/s00041-004-4031-4

Cite this article as:
Feng, DJ. & Wang, Y. J Fourier Anal Appl (2005) 11: 107. doi:10.1007/s00041-004-4031-4

Copyright information

© Birkhauser Boston 2005

Authors and Affiliations

  1. 1.Department of Mathematical Sciences, Tsinghua University, Beijing, 100084P.R. China
  2. 2.School of Mathematics, Georgia Institute of Technology, Atlanta, GA 30332USA